# SDR AALA202007089014

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 55,994 hours, 32,560 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 19452
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 55,991 hours, 32,558 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: BLUE HYD LO PRESS ECAM ON TAKE OFF BLUE HYD QUANTITY INDICATED LOW.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT.  REPLACED BLUE HYDRAULIC SYSTEM ACCUMULATOR DUE TO INTERNAL FAILURE AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 29-12-42.
